# SDR AALA202501242871

- Difficulty date: January 3, 2025
- Submitted: January 24, 2025
- Operation: Air carrier
- Aircraft: N817NN
- Make and model: Boeing 737823
- Aircraft serial: 29558
- Aircraft time: 44,046 hours, 18,568 cycles
- System (JASC): 5240 · Service Doors
- Part: Gate
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT GALLEY SERVICE DOOR LOWER GATE HAS AREAS OF CORROSION. REMOVED AND REPLACED AFT GALLEY SERVICE DOOR LOWER GATE. PER B737NG AMM 52-10--02. PERFORMED SATISFACTORY ADJUSTMENT CHECK AND OPERTIONAL CHECK AT R-2 END GATE ASSEMBLY LOWER. PER B737NG AMM 52-41-00. PERFORMED SATISFACTORY LEAK CHECK OF AFT GALLEY SERVICE DOOR. PER B737NG AMM 05-51-91.
